Its great to read all of the similiar problems people are having. I feel very alone with my symptoms. I have had A-Fib for about 7 year now. I am a 36 year old male, very physically fit, and am on Atenolol to keep it in check. I havn't had an episode since 2003. This past january I had a bout of pericarditis after receiving a Hep A vaccine. It was a very severe allergic reaction due to the vaccination. To make a long story short, I have not been right ever since. I now have PVC's all the time and am full of anxiety and misery because of them. I would have occasional skipped beats every now and then before the pericarditis but now they are out of control. I have seen several cardiologists and EP Doctor's with little help from any of them. They were worse in the spring and am hoping that they subside as my body fully recovers from the pericarditis. I am hoping I have no permanent damage from the inflamation that occurs from the pericarditis. Does anyone have any information or knowledge on this issue. I was living with the A-Fib and as long as I didn't do anything stupid like drink, or have caffeine I would be good and would not go into it. Since this january I have gone into A-Fib twice and have these horrible pvc's. Any help would be very greatly appreciated. Thanks very much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.